# SDR GTIA20130808418

- Difficulty date: August 8, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 29,723 hours, 14,575 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Misaligned
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT DOOR MAKING A HUMMING AND WHISTLING NOISE FROM UPPER PORTION OF WINDOW HATCH.  REMOVED LT OVERWING DOOR.  INSPECTED SEAL.  FOUND SMALL SECTION UPPER SEAL DISPLACED.  REINSTALLED SEAL. IAW MM.
